MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM
Catalog Number 07248563190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).Investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results with the cobas® egfr mutation test v2 assay for one patient sample tested on cobas z480 analyzer.On (b)(6) 2024, the initial result (plasma sample) was exon19 del mutation detected.On an unknown date, a sequencing (ngs) test was performed and the result was mutation not detected.On (b)(6) 2024, a new plasma extraction was run on the cobas z480 analyzer and the result was mutation not detected.The questionable results were not reported outside the lab.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The issue was found to be sample-specific as the wavering results were due to the low levels of mutation which generated a ct value near the limit of detection for the exon 19 del target.According to the method sheet, "detection of a mutation is dependent on the number of copies present in the specimen and may be affected by sample integrity, amount of isolated dna, and the presence of interfering substances.".

Brand Name
COBAS® EGFR MUTATION TEST V2
Common Device Name
SOMATIC GENE MUTATION DETECTION SYSTEM
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
timothy blair
1080 us hwy 202 s
branchburg, NJ 08876
MDR Report Key20640995
Report Number2243471-2024-03238
Device Sequence Number7367210
Product Code OWD
UDI-Device Identifier00875197005448
UDI-Public00875197005448
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number07248563190
Device Lot NumberK19029
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown